@book{AST_2014__366__R1_0, author = {Mart{\'\i}n, Joaquim and Milman, Mario}, title = {Fractional {Sobolev} inequalities : symmetrization, isoperimetry and interpolation}, series = {Ast\'erisque}, publisher = {Soci\'et\'e math\'ematique de France}, number = {366}, year = {2014}, mrnumber = {3308452}, zbl = {1321.46001}, language = {en}, url = {https://www.numdam.org/item/AST_2014__366__R1_0/} }
Martín, Joaquim; Milman, Mario. Fractional Sobolev inequalities : symmetrization, isoperimetry and interpolation. Astérisque, no. 366 (2014), 137 p. http://numdam.org/item/AST_2014__366__R1_0/
[1] Weak
[2] John-Nirenberg lemmas for a doubling measure", arXiv: 0910.1228. | Zbl
, , & - "[3] Symmetric decreasing rearrangement is sometimes continuous", J. Amer. Math. Soc. 2 (1989), no. 4, p. 683-773. | MR | Zbl | DOI
, Jr. & - "[4] Some fine properties of sets of finite perimeter in Ahlfors regular metric measure spaces", Adv. Math. 159 (2001), no. 1, p. 51-67. | Zbl | MR
- "[5] Sobolev inequalities in disguise", Indiana Univ. Math. J. 44 (1995), no. 4, p. 1033-1074. | Zbl | DOI
, , & - "[6] Sur les inégalités de Sobolev logarithmiques. II", in Seminar on Probability, XVI, Lecture Notes in Math., vol. 920, Springer, Berlin-New York, 1982, p. 138-145, 146-150. | Zbl | EuDML | Numdam
& - "[7] Interpolated inequalities between exponential and Gaussian, Orlicz hypercontractivity and isoperimetry", Rev. Mat. Iberoam. 22 (2006), no. 3, p. 993-1067. | Zbl | EuDML | DOI
, & - "[8] Isoperimetry between exponential and Gaussian", Electron. J. Probab. 12 (2007), p. no. 44, 1212-1237 (electronic). | Zbl | EuDML | DOI
, & , "
[9] A note on
[10] Propriétés de concavité du profil isopérimétrique et applications", Ph.D. Thesis, 2003.
- "
[11] Weak
[12] On Lorentz-Zygmund spaces", Dissertationes Math. (Rozprawy Mat.) 175 (1980), p. 67. | Zbl
& - "[13] Interpolation of operators, Pure Appl. Math., vol. 129, Academic Press, Inc., Boston, MA, 1988. | Zbl
& -[14] Interpolation spaces. An introduction, Grundlehren Math. Wiss., vol. 223, Springer-Verlag, Berlin-New York, 1976. | Zbl
& -[15] From isoperimetric inequalities to heat kernels via symmetrisation", in Surveys in differential geometry. Vol. IX (A. Grigor'yan & S. Yau, eds.), Surv. Differ. Geom., IX, Int. Press, Somerville, MA, 2004, p. 27-51. | Zbl | DOI
- "[16] Extremal properties of half-spaces for log-concave distributions", Ann. Probab. 24 (1996), no. 1, p. 35-48. | Zbl | DOI
- "[17] Exponential integrability and transportation cost related to logarithmic Sobolev inequalities", J. Fund. Anal. 163 (1999), no. 1, p. 1-28. | Zbl | DOI
& - "[18] Some connections between isoperimetric and Sobolev-type inequalities", Mem. Amer. Math. Soc. 129 (1997), no. 616, p. viii+111. | Zbl
& - "[19] Intrinsic bounds for some real-valued stationary random functions", in Probability in Banach spaces, V (Medford, Mass., 1984), Lecture Notes in Math., vol. 1153, Springer, Berlin, 1985, p. 72-95. | Zbl | DOI
- "[20] Fourier series, mean Lipschitz spaces, and bounded mean oscillation", in Analysis at Urbana, Vol. I (Urbana, IL, 1986-1987), London Math. Soc. Lecture Note Ser., vol. 137, Cambridge Univ. Press, Cambridge, 1989, p. 81-110. | Zbl
, & - "[21] Indices of function spaces and their relationship to interpolation", Canad. J. Math. 21 (1969), p. 1245-1254. | Zbl | DOI
- "[22] Semigroups of operators and approximation, Grundlehren Math. Wiss., vol. 145, Springer-Verlag New York Inc., New York, 1967. | Zbl
& -
[23] Lacunary differentiability of functions in
[24] Differentiability of Lipschitz functions on metric measure spaces", Geom. Funct. Anal. 9 (1999), no. 3. p. 428-517. | Zbl | DOI
- "[25] Continuity properties of functions from Orlicz-Sobolev spaces and embedding theorems", Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 23 (1996), no. 3, p. 575-608. | Zbl | EuDML | Numdam
- "[26] Analyse harmonique non-commutative sur certains espaces homogènes, Lecture Notes in Math., vol. 242, Springer-Verlag, Berlin-New York, 1971. | Zbl
& -[27] Espaces de Lipschitz et inégalités de Poincaré", J. Funct. Anal. 136 (1996), no. 1, p. 81-113. | Zbl | DOI
- "[28] Heat kernel and isoperimetry on non-compact Riemannian manifolds", in Heat kernels and analysis on manifolds, graphs, and metric spaces (Paris, 2002), Contemp. Math., vol. 338, Amer. Math. Soc., Providence, RI, 2003, p. 65-99. | Zbl | DOI
, "[29] A note on extrapolation of inequalities".
, & - "
[30] A geometrical/combinatorical question with implications for the John-Nirenberg inequality for
[31] Moduli of continuity for exponential Lipschitz classes", Trans. Amer. Math. Soc. 229 (1977), p. 175-189. | Zbl | DOI
- "[32] Strong converse inequalities", J. Anal. Math. 61 (1993), p. 61-111. | Zbl | DOI
& - "
[33] Jackson and smoothness theorems for Freud weights in
[34] Moduli of smoothness, Springer Ser. Comput. Math., vol. 9, Springer-Verlag, New York, 1987. | Zbl
& -[35] Differences, derivatives, and decreasing rearrangements", Canad. J. Math. 19 (1967), p. 1153-1178. | Zbl | DOI
- "[36] Inégalités isopérimétriques et intégrales de Dirichlet gaussiennes", Ann. Sci. École Norm. Sup. (4) 17 (1984), no. 2, p. 317-332. | Zbl | EuDML | Numdam | DOI
- "[37] Normal and integral currents", Ann. of Math. (2) 72 (1960), p. 458-520. | Zbl | DOI
& - "
[38]
[39] Hypercontractive semigroups and Sobolev's inequality", Trans. Amer. Math. Soc. 210 (1975), p. 51-62. | Zbl
- "[40] Monotonicity of certain functionals under rearrangement", Ann. Inst. Fourier (Grenoble) 24 (1974), no. 2, p. vi, 67-116. | Zbl | EuDML | Numdam | DOI
& - "[41] A real variable lemma and the continuity of paths of some Gaussian processes", Indiana Univ. Math. J. 20 (1970/1971), p. 565-578. | Zbl | DOI
, & , Jr. - "[42] On the smoothness of functions satisfying certain integral inequalities", in Functional Analysis (Proc. Sympos., Monterey, Calif., 1969), Academic Press, New York, 1969, p. 127-162. | Zbl
- "[43] Combinatorial inequalities and smoothness of functions", Bull. Amer. Math. Soc. 82 (1976), no. 2, p. 157-170. | Zbl | DOI
, "[44] A remarkable inequality and the uniform convergence of Fourier series", Indiana Univ. Math. J. 25 (1976), no. 1, p. 85-102. | Zbl | DOI
, "[45] On Gaussian Lipschitz spaces and the bound-edness of fractional integrals", arxiv.org/abs/0911.3962 [math.CA], 2010.
& - "
[46] On fractional smoothness and
[47] Interpolation properties of Besov spaces defined on metric spaces", Math. Nachr. 283 (2010), no. 2, p. 215-231. | Zbl | DOI
, & - "[48] Sobolev met Poincaré", Mem. Amer. Math. Soc. 145 (2000), no. 688, p. x+101. | Zbl
& - "[49] Envelopes and sharp embeddings of function spaces, Chapman & Hall, 2007. | Zbl
-[50] Equivalence of two methods of interpolation", Math. Scand. 18 (1966), p. 45-52. | Zbl | EuDML | DOI
- "[51] Interpolation of weak type spaces", Math. Z. 201 (1989), no. 4, p. 509-519. | Zbl | EuDML | DOI
& - "[52] Local sharp maximal functions", J. Approx. Theory 43 (1985), no. 3, p. 231-270. | Zbl | DOI
& - "[53] Quasi-isometric mappings", in Seminari 1962/63 Anal. Alg. Geom. e Topol, vol. 2, Ist. Naz. Alta Mat., Ediz. Cremonese, Rome, 1965, p. 462-473. | Zbl
- "
[54] On the equivalence of the
[55] Estimates for rearrangements and embedding theorems", Mat. Sb. (N.S.) 136 (1988), no. 1, p. 3-23, in Russian; English transl.: Math. USSR-Sb. 55 (1989), p. 1-21. | Zbl
- "[56] On dimension-free Sobolev imbeddings I", J. Math. Anal. Appl. 387 (2012), no. 1, p. 114-125. | Zbl | DOI
& - "[57] On dimension-free Sobolev imbeddings II", Rev. Mat. Complut. 25 (2012), no. 1, p. 247-265. | Zbl | DOI
& , "[58] Interpolation of linear operators, Transl. Math. Monogr., vol. 54, Amer. Math. Soc., Providence, R.I., 1982. | Zbl
, & -[59] Isopérimétrie et inégalités de Sobolev logarithmiques gaussiennes", C. R. Acad. Sci. Paris Sér. I Math. 306 (1988), no. 2, p. 79-82. | Zbl
- "[60] A first course in Sobolev spaces, Grad. Stud. Math., vol. 105, Amer. Math. Soc., Providence, RI, 2009. | Zbl
-[61] On pointwise estimates for maximal and singular integral operators", Studia Math. 138 (2000), no. 3, p. 285-291. | Zbl | EuDML | DOI
- "
[62] On the theory of spaces
[63] Symmetrization inequalities in the fractional case and Besov embeddings", J. Math. Anal. Appl. 344 (2008), no. 1, p. 99-123. | Zbl | DOI
- "[64] Modes of convergence: interpolation methods. I", J. Approx. Theory 111 (2001), no. 1, p. 91-127. | Zbl | DOI
& - "[65] Symmetrization inequalities and Sobolev embeddings", Proc. Amer. Math. Soc. 134 (2006), no. 8, p. 2335-2347. | Zbl | DOI
& , "[66] A note on Sobolev inequalities and limits of Lorentz spaces", in Interpolation theory and applications, Contemp. Math., vol. 445, Amer. Math. Soc., Providence, RI, 2007, p. 237-245. | Zbl | DOI
& , "[67] Sharp Gagliardo-Nirenberg inequalities via symmetrization", Math. Res. Lett. 14 (2007), no. 1, p. 49-62. | Zbl | DOI
& , "[68] Self improving Sobolev-Poincaré inequalities, truncation and symmetrization", Potential Anal. 29 (2008), no. 4, p. 391-408. | Zbl | DOI
& , "[69] Isoperimetry and symmetrization for logarithmic Sobolev inequalities", J. Funct. Anal. 256 (2009), no. 1, p. 149-178. | Zbl | DOI
& , "[70] Pointwise symmetrization inequalities for Sobolev functions and applications", Adv. Math. 225 (2010), no. 1, p. 121-199. | Zbl
& , "[71] Sobolev inequalities, rearrangements, isoperimetry and interpolation spaces", in Concentration, functional inequalities and isoperimetry, Contemp. Math., vol. 545, Amer. Math. Soc., Providence, RI, 2011, p. 167-193. | Zbl | DOI
& , "[72] Sobolev inequalities: symmetrization and self-improvement via truncation", J. Funct. Anal. 252 (2007), no. 2, p. 677-695. | Zbl | DOI
, & - "[73] The modulus of smoothness in metric spaces and related problems", Potential Anal. 35 (2011), no. 4, p. 301-328. | Zbl | DOI
- "[74] Classes of domains and imbedding theorems for function spaces", Soviet Math. Dokl. 1 (1960), p. 882-885. | Zbl
- "[75] Sobolev spaces with applications to elliptic partial differential equations, augmented ed., Grundlehren Math. Wiss., vol. 342, Springer, Heidelberg, 2011. | Zbl | DOI
-[76] Interpolation entre espaces d'Orlicz", in Seminar on Probability, XVI, Lecture Notes in Math., vol. 920, Springer, Berlin-New York, 1982, p. 153-158. | Numdam | EuDML | Zbl
- "[77] On the role of convexity in isoperimetry, spectral gap and concentration", Invent. Math. 177 (2009), no. 1, p. 1-43. | Zbl | DOI
- "[78] On sharp higher order Sobolev embeddings", Commun. Contemp. Math. 6 (2004), no. 3, p. 495-511. | Zbl | DOI
& - "[79] Functions of bounded variation on "good" metric spaces", J. Math. Pures Appl. (9) 82 (2003), no. 8, p. 975-1004. | Zbl | DOI
, Jr. - "[80] Fractional Poincaré inequalities for general measures", http://arxiv.org/abs/0911.4563. | Zbl | DOI
, & - "[81] Sobolev type inequalities", Ph.D. Thesis, Univ. San Diego, 1974, (under A. Garsia).
- "[82] A theory of interpolation of normed spaces", Lecture Notes, Brasilia, 1963. | Zbl
- "[83] New thoughts on Besov spaces, Duke Univ. Math. Ser., vol. 1, Mathematics Department, Duke University, Durham, N.C., 1976. | Zbl
,[84] Conditions d'entropie assurant la continuité de certains processus et applications à l'analyse harmonique", in Seminar on Functional Analysis, 1979- 1980 (French), École Polytech., Palaiseau, 1980, p. Exp. No. 13-14, 43. | Zbl | EuDML | Numdam
- "[85] Relative rearrangement on a finite measure space. Application to the regularity of weighted monotone rearrangement. I", Rev. R. Acad. Cienc. Exactas Fís. Nat. (Esp.) 91 (1997), no. 1, p. 17-31. | Zbl | EuDML
& - "[86] Rearrangement-function inequalities and interpolation theory", J. Approx. Theory 119 (2002), no. 2, p. 214-251. | Zbl | DOI
& - "[87] Some novel types of fractal geometry, Oxford Mathematical Monographs, The Clarendon Press, Oxford University Press, New York, 2001. | Zbl
-
[88] Spaces
[89] Singular integrals and differentiability properties of functions, Princeton Mathematical Series, No. 30, Princeton University Press, Princeton, N.J., 1970. | Zbl
-
[90] Editor's note: the differentiability of functions in
[91] Bounded mean oscillation with Orlicz norms and duality of Hardy spaces", Indiana Univ. Math. J. 28 (1979), no. 3, p. 511-544. | Zbl | DOI
- "[92] Large scale Sobolev inequalities on metric measure spaces and applications", Rev. Mat. Iberoam. 24 (2008), no. 3, p. 825-864. | Zbl | EuDML | DOI
- "[93] Real-variable methods in harmonic analysis, Pure Appl. Math., vol. 123, Academic Press, Inc., Orlando, FL, 1986. | Zbl
-[94] Interpolation theory, function spaces, differential operators, North-Holland Math. Libr. vol. 18, North-Holland Publishing Co., Amsterdam-New York, 1978. | Zbl
-[95] Tractable embeddings of Besov spaces into Zygmund spaces", in Function spaces IX, Banach Center Publ., vol. 92, Polish Acad. Sci. Inst. Math., Warsaw, 2011, p. 361-377. | Zbl
, "[96] Fractional Sobolev, Moser-Trudinger Morrey-Sobolev inequalities under Lorentz norms", J. Math. Sci. (N. Y.) 166 (2010), no. 3, p. 357-376. | Zbl | DOI
& - "[97] Weakly differentiable functions, Grad. Texts in Math., vol. 120, Springer-Verlag, New York, 1989. | Zbl | DOI
-